Alert archive / Pennsylvania / Wind Advisories in 2020

Wind Advisory 14, NWS Binghamton, NY

December 24, 20204 counties in Pennsylvania; Delaware County, Sullivan County, New York

NWS Binghamton, NY issued this wind advisory at Dec 24, 2020, 3:57 AM EST for 4 counties in Pennsylvania; Delaware County, Sullivan County, New York. It took effect at Dec 24, 2020, 6:00 PM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Dec 24, 2020, 3:57 AM EST (08:57 UTC)
In effect from
Dec 24, 2020, 6:00 PM EST
Expired
Dec 25, 2020, 6:40 AM EST
In force
13 hr
Issued by
NWS Binghamton, NY

Counties Delaware County, NY, Sullivan County, NY, Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Wayne County, PA

The radar

The Binghamton radar (KBGM), 90 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 9.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2020-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2020-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1716 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
384 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

301 
WWUS71 KBGM 240857
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
357 AM EST Thu Dec 24 2020

NYZ062-PAZ040-044-047-048-072-250900-
/O.NEW.KBGM.WI.Y.0014.201224T2300Z-201225T1200Z/
Sullivan-Northern Wayne-Lackawanna-Luzerne-Pike-Southern Wayne-
Including the cities of Monticello, Damascus, Equinunk, Scranton,
Hazleton, Wilkes-Barre, Milford, and Honesdale
357 AM EST Thu Dec 24 2020

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST
FRIDAY...

* WHAT...Southeast winds 10 to 20 mph with gusts up to 40 to 50 
  mph expected.

* WHERE...In Pennsylvania, Wayne, Lackawanna, Luzerne, and Pike
  counties. In New York, Sullivan county. 

* WHEN...From 6 PM this evening to 7 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The higher terrain will be the most 
  impacted by strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
5 follow-up statements
852 
WWUS71 KBGM 241510
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
1010 AM EST Thu Dec 24 2020

NYZ062-PAZ040-044-047-048-072-251200-
/O.CON.KBGM.WI.Y.0014.201224T2300Z-201225T1200Z/
Sullivan-Northern Wayne-Lackawanna-Luzerne-Pike-Southern Wayne-
Including the cities of Monticello, Damascus, Equinunk, Scranton,
Hazleton, Wilkes-Barre, Milford, and Honesdale
1010 AM EST Thu Dec 24 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM
EST FRIDAY...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 40 to 50 
  mph expected, especially across the highest terrain.

* WHERE...In Pennsylvania, Wayne, Lackawanna, Luzerne, and Pike 
  counties. In New York, Sullivan county.

* WHEN...From 6 PM this evening to 7 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The higher terrain will be the most 
  impacted by strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
676 
WWUS71 KBGM 242010
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
310 PM EST Thu Dec 24 2020

NYZ057-251200-
/O.EXA.KBGM.WI.Y.0014.201224T2300Z-201225T1200Z/
Delaware-
Including the cities of Delhi and Walton
310 PM EST Thu Dec 24 2020

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY...

* WHAT...Southeast winds 15 to 25 mph with gusts of 40 to 50 mph
  expected, especially across the higher terrain.

* WHERE...Delaware county.

* WHEN...From 6 PM this evening to 7 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The higher terrain will be the most 
  impacted by strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ062-PAZ040-044-047-048-072-251200-
/O.CON.KBGM.WI.Y.0014.201224T2300Z-201225T1200Z/
Sullivan-Northern Wayne-Lackawanna-Luzerne-Pike-Southern Wayne-
Including the cities of Monticello, Damascus, Equinunk, Scranton,
Hazleton, Wilkes-Barre, Milford, and Honesdale
310 PM EST Thu Dec 24 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 40 to 50 
  mph expected, especially across the highest terrain.

* WHERE...In Pennsylvania, Wayne, Lackawanna, Luzerne, and Pike 
  counties. In New York, Sullivan county.

* WHEN...From 6 PM this evening to 7 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The higher terrain will be the most 
  impacted by strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
891 
WWUS71 KBGM 250337
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
1037 PM EST Thu Dec 24 2020

NYZ057-062-PAZ040-044-047-048-072-251200-
/O.CON.KBGM.WI.Y.0014.000000T0000Z-201225T1200Z/
Delaware-Sullivan-Northern Wayne-Lackawanna-Luzerne-Pike-
Southern Wayne-
Including the cities of Delhi, Walton, Monticello, Damascus, 
Equinunk, Scranton, Hazleton, Wilkes-Barre, Milford, 
and Honesdale
1037 PM EST Thu Dec 24 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...In Pennsylvania, Pike, Northern Wayne, Lackawanna, 
  Luzerne and Southern Wayne counties. In New York, Sullivan and 
  Delaware counties.

* WHEN...Until 7 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strongest winds will be found across
  the higher terrain areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

BJT
832 
WWUS71 KBGM 250858
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
358 AM EST Fri Dec 25 2020

NYZ057-062-PAZ040-044-047-048-072-251200-
/O.CON.KBGM.WI.Y.0014.000000T0000Z-201225T1200Z/
Delaware-Sullivan-Northern Wayne-Lackawanna-Luzerne-Pike-
Southern Wayne-
Including the cities of Delhi, Walton, Monticello, Damascus, 
Equinunk, Scranton, Hazleton, Wilkes-Barre, Milford, 
and Honesdale
358 AM EST Fri Dec 25 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

* WHAT...South winds 15 to 30 mph with gusts up to 50 mph.

* WHERE...In Pennsylvania, Pike, Northern Wayne, Lackawanna, 
  Luzerne and Southern Wayne counties. In New York, Sullivan and 
  Delaware counties.

* WHEN...Until 7 AM EST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strongest winds will be across the
  higher terrain areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
260 
WWUS71 KBGM 251140
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
640 AM EST Fri Dec 25 2020

NYZ057-062-PAZ040-044-047-048-072-251245-
/O.CAN.KBGM.WI.Y.0014.000000T0000Z-201225T1200Z/
Delaware-Sullivan-Northern Wayne-Lackawanna-Luzerne-Pike-
Southern Wayne-
Including the cities of Delhi, Walton, Monticello, Damascus, 
Equinunk, Scranton, Hazleton, Wilkes-Barre, Milford, 
and Honesdale
640 AM EST Fri Dec 25 2020

...WIND ADVISORY IS CANCELLED...

Winds have diminished below criteria and will continue to wind
down through the rest of the morning.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this wind advisory went out at Dec 24, 3:00 AM EST, 57 minutes earlier.

Area forecast discussion, Dec 24, 3:00 AM EST, 57 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
300 AM EST Thu Dec 24 2020

.SYNOPSIS...
Rain develops this morning, becoming heavy at times this
afternoon through tonight as a strong storm system brings much
warmer temperatures and significant snow melt. Flooding will be
a big concern for much of the region. Winds also get quite
gusty, especially higher elevations of the Poconos and
Catskills. Falling temperatures on Christmas may ice up roads.

&&

.NEAR TERM /THROUGH FRIDAY/...
730 PM update...
A quiet evening before the storm.

Temperatures are holding between 34 and 39 degrees in most
places, continuing a slow melt of the existing snow pack.
Temperatures will hold steady for most of the night, then begin
to rise between 1 AM and 4 AM.

Rain will arrive in earnest across our western forecast area
between 8 AM and 10 AM Thursday. Expect 0.10" to 0.20" of rain
accumulation by midday.

Previous discussion...
Changes to the forecast include adding Oneida and Madison to
the flood watch. Expected rainfall amounts have increased. Parts
of these counties got the heavy snow from last week.

Otherwise more certainty that flooding will happen late Thursday
into Friday. Rainfall amounts have increased again as the models
slow the timing of the rain exit with the strong cold front.

By Thursday morning, a very amplified upper trough will be
located over the Mississippi Valley, connecting a conveyer belt
of anomalously high moisture levels coming up from the Gulf of
Mexico, right across the Appalachians to the Northeast. Rain
will start to develop in the morning, but then becomes heavy at
times Thursday afternoon through Thursday night. Temperatures
will also surge into the 50s with dewpoints following similarly
as south-southeasterly winds increase across our region. This
will cause snowmelt of most of the heavy snowpack that exists
across the area.

A strong low level jet of 60-70 knots will transport moisture to
boost precipitable water values to around or slightly in excess
of an inch, which is very high for late December. Surface winds
will not be as strong as that due to low level stability, but
the will still get quite stiff. Late Thursday into Thursday
night, gusts could easily hit 30-40 mph in higher terrain
portions of the area; and even 45 mph or so for the Poconos-
Catskills. In addition to potentially causing scattered power
outages, this wind driving warm and moist air into the snowpack
will further enhance rapid melting. Seeing how this is a late
second to third period borderline wind advisory will hold off on
the issuance.

Models have skewed just a few hours later with the eventual
cold frontal passage of this system. That may not sound like
much, but unfortunately this widens the window for significant
snowmelt from high dewpoints driven by steady south-southeast
winds, as well as prolonging rainfall a bit more. The reason for
this delay, is a wave of deepening low pressure that forms in
the southern Appalachians late Thursday, as the amplified upper
trough to the west cuts off an upper low. This will hang up the
front for a time, until the surface low passes directly through
our region late Thursday night. Only after that, will the now
negatively-tilting cold front go through the region, early
Christmas morning.

All told we are looking at a widespread 2 to 3 inches of
rainfall, with localized maxima around 4 inches in highest
terrain, especially Poconos-Catskills where topographic upslope
enhancement will occur. This coinciding with most of the
snowpack melting, and rapidly, points to a significant flood
threat beyond just ponding of water. Flash flooding could occur
in urban/low lying areas, especially where snow is blocking
drains. Meanwhile, small streams and creeks will quickly
respond. Rivers will take more time and will continue to rise
through Friday. Many rivers in the Susquehanna and Delaware
basins will get above flood stage and could hit major levels.

Temperatures late Thursday night fall from west to east behind
the front changing rain to snow. By 7 AM only Steuben County is
below freezing. An inch or two of snow is possible there.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
300 am update...
Main concerns in the short term remain focused on the cold air
plunging into the region Christmas night through Saturday night,
with associated lake effect snow showers before drying out and
warming slightly into Sunday.

Deep low pressure system will be exiting to the east Friday
night as a cold Arctic-type air mass advects in from the w/nw
and allows temperatures to drop into the teens for much of the
area. Boundary layer winds will remain mostly southwesterly
Friday night through the day Saturday, which will create
favorable conditions for lake effect snow at the east end of
Lakes Erie and Ontario. The flow pattern across Lake Ontario is
expected to keep any significant accumulating snow north of
Oneida County through the day Saturday. Winds will veer more to
the west/northwest Saturday night, which may drop the lake band
south into the southern Tug Hill, but by this time the boundary
layer should be drying out enough to limit any snow amounts to
only a couple inches at most to areas such as Camden and
Boonville.

The lake effect snow bands off Lake Erie will likely have the
potential to reach into portions of the Finger Lakes on
Saturday. However, given the distance to the lake, snow amounts
will be light...generally around an inch or less. Winds will be
rather gusty across the lake plain on Saturday with sustained
sw winds around 10 to 20 mph and gusts up to 25 to 30 mph. Winds
will make temperatures feel like the single digits.

Weak ridging will begin Saturday night from the west and work
eastward Sunday morning, which will act to end the lake snow and
bring temperatures up into the lower to mid 30s. High pressure
at the surface will aid in the large scale suppression on Sunday
and keep weather conditions quiet, with possibly a few peeks of
sun by the afternoon.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
300 am update...
A weak ridge of high pressure at the surface will be tracking
east through the mid Atlantic/Northeast Sunday night as the next
storm system prepares to cut through the Great Lakes Monday/Mon
night into srn Quebec. A trailing cold front will sweep across
NY/PA late Monday into early Tuesday with a mix of rain and/or
snow Monday afternoon as temperatures warm into the mid to upper
30s...changing to all snow by Monday night as temperatures drop
back into the teens overnight. Behind this cold upper trough
another blast of Canadian air will drop 850mb temperatures into
the -14 to -17 deg C range and trigger another round of lake
effect snow southeast of Lake Ontario. At this time the set up
for LES looks very favorable, but the window of opportunity
looks relatively small. Will need to keep an eye on this Tuesday
time frame for the potential of significant accumulating lake
snows.

It appears the lake snow will taper off quickly late Tuesday
night as the ridge builds in from the west and temperatures warm
back slightly above freezing going into Wednesday. An upper
level ridge axis will move in from the west by the middle of the
week and supply enough large scale suppression, combined with
the drying air mass, to keep weather conditions quiet.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
An incoming strong storm system is already resulting in
widespread southerly low level wind shear, and will cause
restrictions and rain to develop south to north between 10-16Z.
Conditions further deteriorate for this afternoon through
evening with moderate to heavy rain, on top of existing snowpack
for most terminals, with resulting fog and low ceilings. There
is some uncertainty as to whether terminals with thicker
snowpack, especially KBGM, could get worse restrictions than
already forecast - perhaps even to near airport minimums.
Surface winds will generally be southeasterly 10-15 knots with
gusts increasing to 22-30 knots. Low level wind shear meanwhile
will reach 40-55 knots within the lowest 2 kft agl, with
significantly stronger winds just above that.

Outlook...
Late Thursday night through Friday morning...Low level wind
shear abates predawn Friday morning, but restrictions persist
as strong system gradually lifts out of the area. Rain may
briefly turn to snow before ending.

Friday afternoon through Saturday night...Restrictions possible
in scattered lake effect snow showers, especially KSYR-KRME.

Sunday through Sunday night...Mainly VFR.

Monday...Restrictions possible with a chance of mixed rain-snow.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch from noon EST today through Friday morning for
     PAZ038>040-043-044-047-048-072.
NY...Flood Watch from noon EST today through Friday morning for
     NYZ009-022>025-036-037-044>046-055>057-062.

&&

SYNOPSIS...MDP
NEAR TERM...DJP/TAC
SHORT TERM...BJT
LONG TERM...BJT
AVIATION...MDP
Hazardous weather outlook, Dec 23, 2:59 PM EST, 12 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
259 PM EST Wed Dec 23 2020

NYZ015>018-242000-
Yates-Seneca-Southern Cayuga-Onondaga-
259 PM EST Wed Dec 23 2020

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A storm system will bring warm temperatures and a soaking rain
Thursday afternoon through Thursday night. Combined snowmelt and rain
could lead to ponding of water on roads in poor drainage areas. Much
colder air will overspread the area Friday, causing wet surfaces to
freeze. This may result in icy roads on Christmas day.

Be sure to monitor the forecast for updates on this period of active
weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ009-022>025-036-037-044>046-055-056-PAZ038-039-043-242000-
Northern Oneida-Steuben-Schuyler-Chemung-Tompkins-Madison-
Southern Oneida-Cortland-Chenango-Otsego-Tioga-Broome-Bradford-
Susquehanna-Wyoming-
259 PM EST Wed Dec 23 2020

...FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY
MORNING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

A storm system will bring warm temperatures and a soaking rain
Thursday afternoon through Thursday night. Combined snowmelt and rain
could lead to ponding of water on roads in poor drainage areas. Much
colder air will overspread the area Friday, causing wet surfaces to
freeze. This may result in icy roads on Christmas day.

Be sure to monitor the forecast for updates on this period of active
weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ057-062-PAZ040-044-047-048-072-242000-
Delaware-Sullivan-Northern Wayne-Lackawanna-Luzerne-Pike-
Southern Wayne-
259 PM EST Wed Dec 23 2020

...FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY
MORNING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Strong winds from the southeast to south are possible late Thursday
into Thursday night, especially at higher elevations where gusts may
reach 40 to 50 mph. This could result in scattered power outages.

Also, much colder air will overspread the area Friday, causing wet
surfaces to freeze. This may cause icy roads to develop on Christmas
from midday through afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 11:30 AM ESTRiver Flood WarningBGMBradford42 hr
Dec 24, 11:30 AM ESTRiver Flood WarningBGMBradford21 days
Dec 24, 11:30 AM ESTRiver Flood WarningBGMBradford59 hr
Dec 24, 11:30 AM ESTRiver Flood WarningBGMWyoming21 days
Dec 24, 11:30 AM ESTRiver Flood WarningBGMLuzerne21 days
Dec 24, 11:30 AM ESTRiver Flood WarningBGMSusquehanna21 days
Dec 24, 4:00 PM ESTRiver Flood WarningBGMBradford41 hr
Dec 24, 5:54 PM ESTFlash Flood WarningBGMBradford8 hr
Dec 24, 6:46 PM ESTFlash Flood WarningBGMBradford8 hr
Dec 24, 11:30 AM ESTRiver Flood WarningBGMDelaware, Sullivan37 hr
Dec 24, 11:30 AM ESTRiver Flood WarningBGMBroome3 days
Dec 24, 11:30 AM ESTRiver Flood WarningBGMChenango53 hr
Dec 24, 11:30 AM ESTRiver Flood WarningBGMBroome53 hr
Dec 24, 11:30 AM ESTRiver Flood WarningBGMCortland39 hr
Dec 24, 11:30 AM ESTRiver Flood WarningBGMTioga52 hr
Dec 24, 11:30 AM ESTRiver Flood WarningBGMChenango, Delaware62 hr
Dec 24, 11:30 AM ESTRiver Flood WarningBGMDelaware, Otsego57 hr
Dec 24, 11:30 AM ESTRiver Flood WarningBGMChenango, Otsego50 hr
Dec 24, 11:30 AM ESTRiver Flood WarningBGMBroome40 hr
Dec 24, 11:30 AM ESTRiver Flood WarningBGMChenango58 hr
Dec 24, 11:30 AM ESTRiver Flood WarningBGMDelaware55 hr
Dec 24, 11:30 AM ESTRiver Flood WarningBGMBroome, Tioga21 days
Dec 24, 11:30 AM ESTRiver Flood WarningBGMCortland21 days
Dec 24, 3:15 PM ESTWinter Weather AdvisoryBGMSteuben, Yates19 hr
Dec 24, 6:55 PM ESTFlash Flood WarningBGMBroome8 hr

Nearby

Wind Advisories in Pennsylvania, 2020Wind Advisories in New York, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.